# SDR DALA2024011700699

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 6,924 hours, 799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Iced
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 DOOR 1L HAD ICE IN THE BOOT AT DISARM CONTROL. COULD NOT DISARM EVEN AFTER ICE REMOVED. CORRECTIVE ACTION: DISARMED DOOR + CHECKED OPERATION, CHECKS OK. (5015143)
